The algebraic geometry of perfect and sequential equilibrium: an extension

Xiao Luo, Xuewen Qian, Yang Sun

Research output: Journal PublicationArticlepeer-review

1 Citation (Scopus)
7 Downloads (Pure)

Abstract

We extend the generic equivalence result of Blume and Zame (Econometrica 62:783–794, 1994) to a broader context of perfectly and sequentially rational strategic behavior (including equilibrium and nonequilibrium behavior) through a unifying solution concept of “mutually acceptable course of action” (MACA) proposed by Greenberg et al. (Econ Theory 40:91–112, 2009. https://doi.org/10.1007/s00199-008-0349-5). As a by-product, we show, in the affirmative, Dekel et al.’s (J Econ Theory 89:165–185, 1999) conjecture on the generic equivalence between the sequential and perfect versions of rationalizable self-confirming equilibrium.

Original languageEnglish
Pages (from-to)579-601
Number of pages23
JournalEconomic Theory
Volume71
Issue number2
DOIs
Publication statusPublished - Mar 2021

Keywords

  • Extensive forms
  • Generic payoffs
  • MACA
  • Perfect rationality
  • Semi-algebraic sets
  • Sequential rationality

ASJC Scopus subject areas

  • Economics and Econometrics

Fingerprint

Dive into the research topics of 'The algebraic geometry of perfect and sequential equilibrium: an extension'. Together they form a unique fingerprint.

Cite this